# SDR 99ZZZX193

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86983
- Make and model: Bbavia 7ECA
- Aircraft serial: 103174
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: U Bolt
- Part number: 19805
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,702 hours
- Component: 71291
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MLG LEG DEPARTED THE AIRCRAFT DURING LANDING ROLL-OUT.  SUBSEQUENT INVESTIGATION DISCLOSED A FATIGUE FAILURE AT THE FORWARD ATTACH POINT OF THE GEAR LEG U-BOLT, BELLANCA P/N 1-9805.  THIS CONDITION INDUCED THE INSTANTANEOUS FAILURE OF THE REAR ATTACH POINT, AND CENTER MOUNT BOLT, P/N MS2005-32.  THE BELLANCA 7EAC INSPECTION GUIDE REFERENCES REPLACEMENT OF THE MLG ATTACH HARDWARE AT 500-HOUR INTERVALS.  REVIEW OF THE AIRCRAFT MAINTENANCE RECORDS ESTABLISHED THAT THE ATTACH BOLTS HAD BEEN IN SERVICE FOR 1,702 HRS.
